# SDR CA190219023

- Difficulty date: February 15, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,458 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 204040604005
- Condition: Gouged
- Location: Tail Rotor Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TRD OUTER COUPLING FOUND WITH POSSIBLE MACHINING MARKING/GOUGES.
